# SDR ASOA2014111311637

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 36,561 hours, 33,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED ON REPAIR MADE TO UPPER LT WING ROOT.  COMPLIED WITH GREO 601R-53-41-341
